# SDR CALA2023032400862

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N73276
- Make and model: Boeing 737-8
- Aircraft serial: 31594
- Aircraft time: 67,747 hours, 23,340 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: NA
- Condition: Missing
- Location: Outbd Le Flap #4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 RIGHT OUTBD LEADING EDGE FLAP(#4) WEAR PAD AND FASTENERS MISSING. PICTURE ADDED. PART INFO ADDED.REF IPC 27-81-14-01 ITEMS 95,105,115,120. INSTALLED WEAR PAD AND ASSOCIATED HARDWARE.REF IPC 27-81-14-01
